# SDR CALA2017071402199

- Difficulty date: July 13, 2017
- Submitted: July 14, 2017
- Operation: Air carrier
- Aircraft: N644UA
- Make and model: Boeing 767322
- Aircraft serial: 25094
- Aircraft time: 105,747 hours, 16,499 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 143T50219
- Condition: Corroded
- Location: Bs 478-500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY BS 478 TO 500, RBL 23 FLOOR SUPPORT FOUND CORRODED.   THE FLOOR SUPPORT WAS REPLACED IAW SRM 51-10-02, AND INSTALLED IAW SRM 51-40-02.
